Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Five-vertex model with fixed boundary conditions

Author: N. M. Bogolyubov
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 3.
Journal: St. Petersburg Math. J. 21 (2010), 407-421
MSC (2000): Primary 81T25
Published electronically: February 25, 2010
MathSciNet review: 2588762
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The exactly solvable five-vertex model on a square lattice with fixed boundary conditions is considered. Application of the algebraic Bethe ansatz makes it possible to express the partition function and the boundary correlation functions of the nonhomogeneous model in the determinantal form. The relationship established between the homogeneous model and plane partitions helps to calculate its partition function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 81T25

Retrieve articles in all journals with MSC (2000): 81T25

Additional Information

N. M. Bogolyubov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Fontanka 27, St. Petersburg 191023, Russia

Keywords: Exactly solvable 5-vertex model, square lattice, partition function, boundary correlation function
Received by editor(s): April 1, 2008
Published electronically: February 25, 2010
Additional Notes: Partially supported by RFBR (project no. 07-01-00358)
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society